Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/weight-loss/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    weight loss with vyvanse
    avatar
    Snazzy posted:
    Took yvanse for about 4 years. Lost about 5 lbs. when I switched to another prescription for ADHD. The weight returned immediately. I presume my metabolism had increased with vyvanse and I would like to inquire about another method that will take that 5 lbs back off.
     
    avatar
    jc3737 responded:
    We know a plan that will work....try the John McDougall or Joel Fuhrman diet.It will work.Its a vegan diet with no animal products.Let us know if you need more info because just going vegan will not necessarrily work.You have to follow very specific guidlines such as no processed carbs,sugar,white flour or oils but you can eat until you are full.
     
    avatar
    engineerguy replied to jc3737's response:
    Hi Snazzy,

    Here's an observation, for your consideration. If a diet drug is safe, it is not effective. If a diet drug is effective, it is not safe.

    Some people see an improvement in ADHD, by carefully following a healthy program as mentioned by jc.

    Best regards, EngineerGuy


    Spotlight: Member Stories

    My name is Ashley, I'm 20 years old. (5'6, 159 lbs). My interest in nutrition/living healthier started when at the age of 53 my father passed ...More

    Helpful Tips

    Zeal for Life
    I couldn't find my old post so I'm not sure what happened to it. I have back problems, panic issues and anxiety disorder since childhood. ... More
    Was this Helpful?
    5 of 5 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.